# SDR SWIA202512120828

- Difficulty date: August 28, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 COCKPIT FLOORBEAM IS CRACKED ON OTBD SIDE WHERE IT ATTACHES TO BS 280.  PERFORMED REPAIR OF FLOORBEAM IAW AMM 20-70-00, SRM 51-42-06, 51-42-21, 51-40-11, 51-21-11, 51-25-06, & REO 670-53-11-896, REV -.  PERFORMED NDT ET INSPECTION.  SEE REPORT FOR DETAILS.
